Journal article icon

Journal article

POSITIVE FORMS AND STABILITY OF LINEAR TIME-DELAY SYSTEMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/070706999

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
SIAM JOURNAL ON CONTROL AND OPTIMIZATION
Volume:
47
Issue:
6
Pages:
3237-3258
Publication date:
2009-01-01
DOI:
ISSN:
0363-0129
Source identifiers:
175241
Keywords:
Pubs id:
pubs:175241
UUID:
uuid:0187ddf3-3a4b-45ff-a48f-0f5828c341c8
Local pid:
pubs:175241
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP